# SDR SB04147

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS OVER R1 AND L1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.
